应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
2012, Vol. 28(1): 139-148    DOI: 10.1007/s10255-010-0022-1
The Additive Hazard Mixing Models
Ping LI, Xiao-liang LING
College of Sciences, Hebei University of Science and Technology, Shijiazhuang 050018, China
Received 2009-05-23  Revised 2010-03-09
Supporting info
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9